EconPapers    
Economics at your fingertips  
 

The Limit Distribution of the CUSUM of Squares Test Under General Mixing Conditions

Ai Deng () and Pierre Perron ()

No wp2006-004, Boston University - Department of Economics - Working Papers Series from Boston University - Department of Economics

Abstract: We consider the CUSUM of squares test in a linear regression model with general mixing assumptions on the regressors and the errors. We derive its limit distribution and show how it depends on the nature of the error process. We suggest a corrected version that has a limit distribution free of nuisance parameters. We also discuss how it provides an improvement over the standard approach to testing for a change in the variance in a univariate times series. Simulation evidence is presented to support this.

Keywords: Change-point; Variance shift; Recursive residuals; Dynamic models; Conditional heteroskedasticity. (search for similar items in EconPapers)
Date: 2006-11
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: THE LIMIT DISTRIBUTION OF THE CUSUM OF SQUARES TEST UNDER GENERAL MIXING CONDITIONS (2008) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bos:wpaper:wp2006-004

Access Statistics for this paper

More papers in Boston University - Department of Economics - Working Papers Series from Boston University - Department of Economics Contact information at EDIRC.
Bibliographic data for series maintained by Program Coordinator ().

 
Page updated 2019-09-12
Handle: RePEc:bos:wpaper:wp2006-004